# SDR CA160108006

- Difficulty date: January 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 22850081141
- Condition: Departed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) INVESTIGATING AN EVENT AS RESULT OF THE RT ENGINE UPPER FAN COWL DEPARTING THE ACFT.  MORE DETAILS HAVE BEEN REQUESTED TO OPERATOR.  IT WAS A PRE-MOD ACFT, BUT ROOT CAUSE IS HUMAN FACTOR, TURNOVER BETWEEN SHIFTS NOT PROPERLY DONE.
